Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Euler-Maclaurin functional for functions with a quasi-step discontinuity

Author: Israel Navot
Journal: Math. Comp. 17 (1963), 337-345
MSC: Primary 65.55
MathSciNet review: 0155429
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Navot, ``An extension of the Euler Maclaurin summation formula to functions with a branch singularity,'' J. Math. Phys., v. 40, 1961, p. 271-276. MR 0140876 (25:4290)
  • [2] I. Navot, ``A further extension of the Euler Maclaurin summation formula,'' J. Math. Phys., v. 41, 1962, p. 155-163.
  • [3] BAASMTC, Mathematical Tables, Vol. 1, Third Edition, Cambridge University Press, for the Royal Society, 1951.
  • [4] E. Jahnke & F. Emde, Tables of Functions, Dover Publications, New York, 1945, p. 269-274. MR 0015900 (7:485b)
  • [5] D. R. Hartree, Numerical Analysis, Second Edition, Oxford University Press, 1958, p. 115-118. MR 0052871 (14:690f)
  • [6] Y. Luke, ``Simple formulas for the evaluation of some higher transcendental functions,'' J. Math. Phys., v. 34, 1955, p. 298-307. MR 0078047 (17:1138e)
  • [7] P. J. Davis, ``On the numerical integration of periodic analytic functions,'' On Numerical Approximation, Editor, R. E. Langer, University of Wisconsin Press, Madison, 1959, p. 45-59. MR 0100354 (20:6787)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society